MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM; DILATOR, VESSEL FOR PERCUTANEOUS CATHETERIZATION

ARGON MEDICAL DEVICES, INC CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM; DILATOR, VESSEL FOR PERCUTANEOUS CATHETERIZATION
Model Number MIS-7F07
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during use of the micro introducer introducer/puncture kit involving a peripheral vein (great saphenous vein, distal), part of the floppy tip of the.018 access wire detached in vivo in a tributary vein.A wire fragment measuring approximately 3¿4 cm was retained in the patient¿s leg and could not be retrieved or removed during the procedure, and the procedure was aborted.Local anesthesia was utilized, the lumen was flushed prior to use.The patient was reported alive with injury, and referral to vascular surgery for removal of the retained wire fragment was planned.The sample is available.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.

Brand Name
CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Common Device Name
DILATOR, VESSEL FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key25414175
Report Number0001625425-2026-00972
Device Sequence Number5726005
Product Code DRE
UDI-Device Identifier00886333227532
UDI-Public(01)00886333227532(17)310226(10)11654292
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-7F07
Device Lot Number11654292
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown